# SDR FDEA201003240977

- Difficulty date: March 24, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 53,658 hours, 38,344 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65159391
- Condition: Corroded
- Location: Bs 720 S28l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT- CORROSION ON SHEAR TIE AT BS 720, AFT SIDE, BETWEEN STRINGERS 28R   AND 28L. CORRSION OUT OF LIMITS, REMOVED DAMAGED SHEAR TIE, FABRICATED NEW SHEAR TIE USING 2024T-3 .040 PO 9009253 DIMS 11" X 2" AND INSTALLED IAW SRM 51-30-2, 53-10-2 AND 51-  10-6.
